# SDR N6WA2015052302

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 31,200 hours, 22,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD WHISTLE FROM PAX DOOR IN FLIGHT.  PERFORMED OPERATIONAL CHECK, NO DEFECTS NOTED.  INSPECTED & FOUND SAFE FOR A ONE TIME FERRY FLIGHT.
